# SDR UALA2009061901745

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 53,712 hours, 9,935 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT INTERMITTENT ELECTRICAL ODOR AT FRONT OF ECON CABIN, WITH RECIRCS OFF, SMELL MOVED TO BACK OF ECONOMY.  AFTER A SHORT PERIOD OF TIME ALL NORMAL, SMELL DISSIPATED.  INFORMED BY FLT CREW THAT ODOR RESEMBLED BURNED FOOD AND PLASTIC WRAPPING RATHER THEN AN ELEC ODOR.  CREW SWITCHED OFF RECIRC FANS FOR 20 MINS, SMELL DISSIPATED ONLY AFTER RECIRC FANS WERE REACTIVATED.  RECIRC FANS VISUAL & OPS CHECK NORMAL, NO FAULTS IN MAT OR STS MSG.  FOUND BURNED RESIDUE IN B/C GALLEY OVEN.  RECIRC FANS OK FOR SERVICE.
